Optimal quadrature formulas for classes of functions with bounded mixed difference
Matematičeskie zametki, Tome 49 (1991) no. 1, pp. 149-151
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_1_a19,
author = {V. V. Dubinin},
title = {Optimal quadrature formulas for classes of functions with bounded mixed difference},
journal = {Matemati\v{c}eskie zametki},
pages = {149--151},
year = {1991},
volume = {49},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_1_a19/}
}
V. V. Dubinin. Optimal quadrature formulas for classes of functions with bounded mixed difference. Matematičeskie zametki, Tome 49 (1991) no. 1, pp. 149-151. http://geodesic.mathdoc.fr/item/MZM_1991_49_1_a19/